# SDR SWAA2025011375989

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED<[01] REMOVED AND REPLACED FCB AFT BULKHEAD GUSSET; P/N 143A9481-6; BS500D S19L WL193 IAW SRM 51-40-02 AND DWG 143A7902 REV C.;[02] JOB COMPLETE.;[03] VERIFIED ALL RII STEPS COMPLETE.;[04] VERIFIED ALL STEPS; CORRECTION ACTIONS AND MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
